On δ-preregular e*-open sets in topological spaces

Jagadeesh B. Toranagatti


In this paper, we introduce a new class of sets called, δ-preregular e*-open sets and investigate their properties and characterizations. By using δ-preregular e*-open sets, we obtain decompositions of complete continuity and decompositions of perfect continuity.


Keywords : δ-preopen,e*-open,e*-closed,δpe*-open,δpe*-closed,δpe*-continuity.

Full Text:



S. P. Arya and R. Gupta, On Strongly continuous mappings, Kyungpook Math. J.14 (1974), 131–143.

S. S. Benchalli, P. G. Patil, J. B. Toranagatti and S. R. Vighneshi, Contra δgb-continuous functions in topological spaces, Eur. J. Pure Appl. Math,10(2017), 312–322.

M.Caldas and S,Jafari,Weak forms of continuity and openness,Proyecciones, 35(2016), 289–300.

J.Dontchev, Contra-continuous functions and strongly S-closed spaces,Int. J. Math. Math. Sci., 19(2)(1996), 303–310.

J. Dontchev and T. Noiri, Contra-semicontinuous functions, Math.Pannonica, 10(1999), 159—168

E.Ekici, Almost contra-precontinuous functions, Bull. Malaysian Math.Sci. Soc. (2), 27 (2006), 53–65

E. Ekici, On e-open sets, DP*-sets and DPE*-sets and decompositionsof continuity,Arabian J. Sci. Eng., 33(2008),269–282.

E. Ekici, On a-open sets, A∗-sets and decompositions of continuity and supercontinuity,Ann.Univ. Sci. Budapest. Eotvos Sect. Math., 51 (2008),39–51.

E. Ekici,A note on a-open sets and e*-sets,Faculty of Sciences and Mathematics, University of Nis, Serbia, Filomat 22:1 (2008), 89–96.

E.Ekici,New forms of contra-continuity, Carpathian J. Math., 24(1) (2008), 37–45.

E.Ekici, On e∗-open sets and (D, S)∗-sets and decompositions of continuous functions, Mathematica Moravica,13(2009),29–36.

S.Jafari and T.Noiri, Contra-super-continuous functions, Ann. Univ.Sci.Budapest Eotvos Sect. Math., 42(1999), 27–34.

J. K. Kohli and D. Singh, δ-perfectly continuous functions, Demonstratio Math. 42(1), (2009), 221–231.

B. M. Munshi and D. S. Bassan, Super continuous mappings, IndianJ. Pure and Appl. Math., 13 (1982), 229–236.

T.Noiri, Super-continuity and some strong forms of continuity, IndianJ. Pure Appl. Math., 15(1984), 241–250.

T.Noiri,Remarks on δ-semiopen and δ-preopen sets,Demonstr.Math.,34(2003),1007–1019.

J. H. Park, B. Y. Lee and M. J. Son, On δ-semiopen sets intopological space,J. Indian Acad. Math., 19 (1) (1997), 59–67.

S. Raychaudhuri and M. N. Mukherjee, On δ-almost continuity and δ-preopen sets, Bull. Inst. Math. Acad. Sinica, 21 (1993), 357–366.

M.Stone, Application of the theory of boolean rings to general topology, Trans.Amer.Math.soc, 41(1937), 371-381.

N.V.Velicko,H-closed topological spaces, Amer.Math. Soc.Transl.,78(1968),103–118.

DOI: http://dx.doi.org/10.23755/rm.v40i1.609


  • There are currently no refbacks.

Copyright (c) 2021 Jagadeesh B. Toranagatti

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.